# SDR P5CA2019091700184

- Difficulty date: September 16, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 16,247 hours, 3,920 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Part number: 215T14182
- Condition: Clogged
- Location: Cockpit Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, FLIGHT DECK AUTO TEMP CONTROLLER WENT FULL COLD. AS PER AMM 21-61-03, ZONE TEMPERATURE CONTROL BITE TEST VERIFIED NO FAULTS. CLEARED FLIGHT DECK TEMPERATURE SENSOR AND BULB PER AMM 21-61-00. FOUND FLIGHT DECK TEMP SENSOR/BULB, FORM FILTER CLOGGED. REMOVED AND REPLACED FILTER AS PER AMM 21-61-09. OPERATIONAL CHECK OF FLIGHT DECK TEMP CONTROL, TEMP CONTROL NORMAL AS PER AMM 21-61-00.
